# SDR MASA98208

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5815 - RDU-BOS - POST FLIGHT, CREW REPORTED THE EMERGENCY EXIT SIGN AT ROW 8A WAS INOP.  MAINTENANCE INSPECTED THE EXIT LIGHT, NO DISCREPANCIES WERE NOTED.  THE EXIT LIGHT OPERATED NORMALLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
